# SDR YENA2025041000382

- Difficulty date: April 4, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 88,819 hours, 33,557 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT#195, HPN-MCO. (AIRCRAFT DECLARED AN EMERGENCY) 'ECAM HYD Y LOW LVL HYD FLUID REMANDS;FOUND #2 ENG HYD PUMP DELIVERY CHECK VALVE O RING BROKEN R/R PUMP DELIVERY CHECK VALVE ORING IAW AMM 29-13-36 ENG IDEL CHECK GOOD NO LEAKS NOTED.'
